# SDR FXGA201901081901

- Difficulty date: January 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON O/B END STA 880 FLOORBEAM LOWER CHORD @ RBL 68.  CORROSION ON OUTBOARD END OF STA 880 FLOORBEAM LOWER CHORD AT RBL 68. CUT OUT AND REMOVE DAMAGE, REPAIR PER SRM 53-10-08 FIGURE 8.  RE-INSPECTION REQUIREMENTS: HFEC REQUIRED.  INITIAL: 55,000 CYCLES AFTER REPAIR INSTALLATION RECURRENT: 18,000 CYCLES.
